- Research Article
- Open Access
A new system of generalized nonlinear relaxed cocoercive variational inequalities
Journal of Inequalities and Applications volume 2006, Article number: 40591 (2006)
We introduce and study a new system of generalized nonlinear relaxed cocoercive inequality problems and construct an iterative algorithm for approximating the solutions of the system of generalized relaxed cocoercive variational inequalities in Hilbert spaces. We prove the existence of the solutions for the system of generalized relaxed cocoercive variational inequality problems and the convergence of iterative sequences generated by the algorithm. We also study the convergence and stability of a new perturbed iterative algorithm for approximating the solution.
Agarwal RP, Cho YJ, Li J, Huang NJ: Stability of iterative procedures with errors approximating common fixed points for a couple of quasi-contractive mappings in-uniformly smooth Banach spaces. Journal of Mathematical Analysis and Applications 2002,272(2):435–447. 10.1016/S0022-247X(02)00150-6
Agarwal RP, Huang NJ, Cho YJ: Generalized nonlinear mixed implicit quasi-variational inclusions with set-valued mappings. Journal of Inequalities and Applications 2002,7(6):807–828. 10.1155/S1025583402000425
Agarwal RP, Huang NJ, Tan MY: Sensitivity analysis for a new system of generalized nonlinear mixed quasi-variational inclusions. Applied Mathematics Letters 2004,17(3):345–352. 10.1016/S0893-9659(04)90073-0
Baiocchi C, Capelo A: Variational and Quasivariational Inequalities, Application to Free Boundary Problems, A Wiley-Interscience Publication. John Wiley & Sons, New York; 1984:ix+452.
Chen JY, Wong NC, Yao JC: Algorithm for generalized co-complementarity problems in Banach spaces. Computers & Mathematics with Applications 2002,43(1–2):49–54. 10.1016/S0898-1221(01)00270-X
Cho YJ, Fang YP, Huang NJ, Hwang HJ: Algorithms for systems of nonlinear variational inequalities. Journal of the Korean Mathematical Society 2004,41(3):489–499.
Fang YP, Huang NJ: Variational-like inequalities with generalized monotone mappings in Banach spaces. Journal of Optimization Theory and Applications 2003,118(2):327–338. 10.1023/A:1025499305742
Fang YP, Huang NJ: Existence results for systems of strongly implicit vector variationa inequalities. Acta Mathematica Hungarica 2004,103(4):265–277.
Huang NJ: On the generalized implicit quasivariational inequalities. Journal of Mathematical Analysis and Applications 1997,216(1):197–210. 10.1006/jmaa.1997.5671
Huang NJ, Bai MR, Cho YJ, Kang SM: Generalized nonlinear mixed quasi-variational inequalities. Computers & Mathematics with Applications 2000,40(2–3):205–215. 10.1016/S0898-1221(00)00154-1
Jou CR, Yao JC: Algorithm for generalized multivalued variational inequalities in Hilbert spaces. Computers & Mathematics with Applications 1993,25(9):7–16. 10.1016/0898-1221(93)90127-H
Kassay G, Kolumbán J: System of multi-valued variational inequalities. Publicationes Mathematicae Debrecen 2000,56(1–2):185–195.
Kassay G, Kolumbán J, Páles Z: Factorization of Minty and Stampacchia variational inequality systems. European Journal of Operational Research 2002,143(2):377–389. 10.1016/S0377-2217(02)00290-4
Kim JK, Kim DS: A new system of generalized nonlinear mixed variational inequalities in Hilbert spaces. Journal of Convex Analysis 2004,11(1):235–243.
Verma RU: Projection methods, algorithms, and a new system of nonlinear variational inequalities. Computers & Mathematics with Applications 2001,41(7–8):1025–1031. 10.1016/S0898-1221(00)00336-9
Verma RU: Generalized system for relaxed coercive variational inequalities and projection methods. Journal of Optimization Theory and Applications 2004, 121: 203–210.
Weng X: Fixed point iteration for local strictly pseudo-contractive mapping. Proceedings of the American Mathematical Society 1991,113(3):727–731. 10.1090/S0002-9939-1991-1086345-8
Zhou SZ: Perturbation for elliptic variational inequalities. Science in China (Scientia Sinica). Series A 1991,34(6):650–659.
About this article
Cite this article
Ding, K., Yan, WY. & Huang, NJ. A new system of generalized nonlinear relaxed cocoercive variational inequalities. J Inequal Appl 2006, 40591 (2006). https://doi.org/10.1155/JIA/2006/40591
- Hilbert Space
- Variational Inequality
- Iterative Algorithm
- Inequality Problem
- Variational Inequality Problem